• Users Online: 10387
  • Print this page
  • Email this page
LETTER TO THE EDITOR
Year : 2014  |  Volume : 5  |  Issue : 6  |  Page : 120-122

Imatinib causing drug rash with eosinophilia and systemic symptoms: A rare cutaneous reaction


Department of Hematology, NRS Medical College, Kolkata, West Bengal, India

Correspondence Address:
Dr. Prakas Kumar Mandal
8C/1/N, Roy Para Road, Kolkata - 700 050, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.146189

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1811    
    Printed20    
    Emailed0    
    PDF Downloaded243    
    Comments [Add]    
    Cited by others 1    

Recommend this journal